人员 > 全部 > 杨柳青

杨柳青

助理教授  

方向:

办公室:慧园3栋525

工作经历

2016.7-至今    南方科技大学数学系  助理教授

2014.7-2016.6  北京大学北京国际数学研究中心  博士后


教育背景

2009.9-2014.7  中国科学院大学  理学博士

2013.8-2014.5  美国麻省理工学院  联合培养博士研究生

2005.9-2009.7  北京师范大学  理学学士


发表论文

1. L. Yang, Hamiltonian F-stability of complete Lagrangian self-shrinkers, J. Geom. Anal. 26 (2016), no. 3, 2040–2066.

2. L. Yang, Hamiltonian L-stability of Lagrangian translating solitons, Geom. Dedicata 179 (2015), 169-176.

3. J. Li and L. Yang, Symplectic mean curvature flows in K\"ahler surfaces with positive holomorphic sectional curvatures, Geom. Dedicata 170 (2014), 63-69.

4. J. Li and L. Yang, Generalized symplectic mean curvature flows in almost Einstein surfaces, Chin. Ann. Math. Ser. B 35 (2014), no. 1, 33–50.

5. X. Han, J. Li and L. Yang, Symplectic mean curvature flow in CP^2, Calc. Var. Partial Differential Equations 48(2013), 111-129.

6. L. Yang, Nonexistence of blow-up flows for symplectic and Lagrangian mean curvature flows, J. Partial Differ. Equ. 25 (2012), 199-207.

教师简历:

YANG_Liuqing.docx